Quantization for nonparametric regression

Györfi, László and Wegkamp, M. (2008) Quantization for nonparametric regression. IEEE Transactions on Information Theory, 54 (2). pp. 867-874.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:31
Last Modified: 11 Dec 2012 15:31
URI: http://eprints.sztaki.hu/id/eprint/5404

Update Item Update Item